# SDR UPS04441798

- Difficulty date: January 25, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- Aircraft time: 70,871 hours, 20,783 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 960 TO 980 LT STR 2AL STRINGER FOUND CRACK.  BS 960 - BS 980 STR 2AL STRINGER REPAIR CARRIED OUT IAW SRM 53-10- 03 FIG 4.
